A characterization of Eisenstein polynomials generating extensions of degree p 2 and cyclic of degree p 3 over an unramified 𝔭-adic field
Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 1, pp. 201-231.

Soit p2 un nombre premier. Nous obtenons une technique basée sur la théorie du corps de classes local et sur les développements de certains résultants qui permet de retrouver très facilement la caractérisation de Lbekkouri des polynômes d’Eisenstein qui génèrent une extension cyclique totalement ramifiée de degré p 2 sur p , et de l’étendre au cas de corps de base K qui est une extension non ramifiée de p .

Quand un polynôme satisfait un sous-ensemble de ces conditions, la première condition insatisfaite caractérise le groupe de Galois de la clôture normale. Nous obtenons une classification complète des polynômes d’Eisenstein de degré p 2 dont le corps de décomposition est une p-extension, fournissant une description complète du groupe de Galois et de ses sous-groupes de ramification.

Les mêmes méthodes sont utilisées pour donner une caractérisation des polynômes d’Eisenstein de degré p 3 qui génèrent une extension cyclique.

Dans la dernière section, on en déduit une interprétation combinatoire des fonctions symétriques monômiales évaluées aux racines de l’unité, qui apparaissent dans certains développements.

Let p2 be a prime. We derive a technique based on local class field theory and on the expansions of certain resultants allowing to recover very easily Lbekkouri’s characterization of Eisenstein polynomials generating cyclic wild extensions of degree p 2 over p , and extend it to when the base fields K is an unramified extension of p .

When a polynomial satisfies a subset of such conditions the first unsatisfied condition characterizes the Galois group of the normal closure. We derive a complete classification of Eisenstein polynomials of degree p 2 whose splitting field is a p-extension, providing a full description of the Galois group and its higher ramification subgroups.

The same methods are used to give a characterization of Eisenstein polynomials of degree p 3 generating a cyclic extension.

In the last section, we deduce a combinatorial interpretation of monomial symmetric functions evaluated in the roots of the unity, which appear in certain expansions.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.864
Classification : 11S05,  11S15
@article{JTNB_2014__26_1_201_0,
     author = {Maurizio Monge},
     title = {A characterization of {Eisenstein} polynomials generating extensions of degree $p^2$ and cyclic of degree $p^3$ over an unramified $\mathfrak{p}$-adic field},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {201--231},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {1},
     year = {2014},
     doi = {10.5802/jtnb.864},
     zbl = {06304186},
     mrnumber = {3232772},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.864/}
}
TY  - JOUR
AU  - Maurizio Monge
TI  - A characterization of Eisenstein polynomials generating extensions of degree $p^2$ and cyclic of degree $p^3$ over an unramified $\mathfrak{p}$-adic field
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2014
DA  - 2014///
SP  - 201
EP  - 231
VL  - 26
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.864/
UR  - https://zbmath.org/?q=an%3A06304186
UR  - https://www.ams.org/mathscinet-getitem?mr=3232772
UR  - https://doi.org/10.5802/jtnb.864
DO  - 10.5802/jtnb.864
LA  - en
ID  - JTNB_2014__26_1_201_0
ER  - 
Maurizio Monge. A characterization of Eisenstein polynomials generating extensions of degree $p^2$ and cyclic of degree $p^3$ over an unramified $\mathfrak{p}$-adic field. Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 1, pp. 201-231. doi : 10.5802/jtnb.864. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.864/

[Cap07] L. Caputo, A classification of the extensions of degree p 2 over p whose normal closure is a p-extension. Journal de théorie des nombres de Bordeaux 19 (2007), no. 2, 337–355. | EuDML 249963 | Numdam | MR 2394890 | Zbl 1161.11034

[FV02] I. B. Fesenko and S. V. Vostokov, Local fields and their extensions. American Mathematical Society, 2002. | MR 1915966 | Zbl 1156.11046

[GP12] C. Greve and S. Pauli, Ramification polygons, splitting fields, and galois groups of eisenstein polynomials. International Journal of Number Theory 8 (2012), no. 06, 1401–1424. | MR 2965757 | Zbl pre06078180

[Kra62] M. Krasner, Nombre des extensions d’un degré donné d’un corps 𝔭-adique. C. R. Acad. Sc. Paris 254 (1962), 3470–3472, ibidem 255 (1962), 224–226, 1682–1684, 2342–2344, 3095–3097. | MR 148655 | Zbl 0117.02801

[Lbe09] A. Lbekkouri, On the construction of normal wildly ramified extensions over p , (p2). Archiv der Mathematik 93 (2009), no. 4, 331–344. | MR 2558526 | Zbl 1233.11123

[Mau71] E. Maus, On the jumps in the series of ramifications groups. Bull. Soc. math. France 25 (1971), 127–133. | EuDML 94571 | Numdam | MR 364194 | Zbl 0245.12014

[Mik81] H. Miki, On the ramification numbers of cyclic p-extensions over local fields. Journal für die Reine und Angewandte Mathematik 328 (1981), 99–115. | EuDML 152397 | MR 636198 | Zbl 0457.12005

[MP99] J. Montes Peral, Polígonos de newton de orden superior y aplicaciones aritméticas. Ph.D. thesis, Universitat de Barcelona, 1999.

[MS05] J. Mináč and J. Swallow, Galois embedding problems with cyclic quotient of order p. Israel Journal of Mathematics 145 (2005), no. 1, 93–112. | MR 2154722 | Zbl 1069.12002

[Ore28] Ö. Ore, Newtonsche polygone in der theorie der algebraischen körper. Mathematische Annalen 99 (1928), no. 1, 84–117. | MR 1512440

[Wat94] W. C. Waterhouse, The normal closures of certain Kummer extensions. Canad. Math. Bull 37 (1994), no. 1, 133–139. | Zbl 0794.12003

Cité par Sources :